# SDR DALA2022040602320

- Difficulty date: April 1, 2022
- Submitted: April 6, 2022
- Operation: Air carrier
- Aircraft: N985AT
- Make and model: Boeing 717-200
- Aircraft serial: 55090
- Aircraft time: 49,542 hours, 34,397 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Door
- Condition: Cracked
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND FWD CARGO DOOR CRACKED/ DAMAGED DURING PRESSURIZATION CHECK. SUMMARY SEE NRC 001-0051:5230-2004/004 00500: REPLACED CARGO DOOR PER B717 AMM 52-31-01. REMOVED AND REINSTALLED CARGO BARRIER PER B717 AMM 25-54-01. (LP #2179455)
